Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Generalized resolvents of ordinary differential operators

Authors: Earl A. Coddington and Richard C. Gilbert
Journal: Trans. Amer. Math. Soc. 93 (1959), 216-241
MSC: Primary 47.60; Secondary 34.30
MathSciNet review: 0163192
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.60, 34.30

Retrieve articles in all journals with MSC: 47.60, 34.30

Additional Information

PII: S 0002-9947(1959)0163192-9
Article copyright: © Copyright 1959 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia